# SDR MWEA97344

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, OTBD FLAP HINGE SUPPORT FITTING CRACKED FWD OF WING SPAR WEB.  MAINT REPAIRED IAW DAC DRW 4911393 AND SRM 51-30-5.
